# SDR 95FDEA01179

- Difficulty date: July 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 7075T6120
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR TO FRAME BRACKET BS 950E, RBL 6, STR 29R, WL 138.5.  REMOVED CORRODED BRACKET, FABRICATED AND INSTALLED REPLACEMENT BRACKET IAW FEDEX SRM 51-20-1, 51-30-2.
